Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I had unprotected sex last week on Thursday and I was on the last day of my periods. My periods for over. So I took I pill in that day. And today after 6 days of having sex I'm bleeding. It's not even spotting. It's bleeding like its periods. And I'm having light cramps also.

3 Doctors Answered
Its withdrawal bleeding because of ipill.
It's due to pill.
After taking the high hormonal emergency pill like I pill one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.